# SDR TI1R001395

- Difficulty date: November 21, 2000
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- Engine: Allsn 250C30
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060002600
- Part serial: X2646
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,149 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR WOULD NOT COME ON.  GYRO NOT SPOOLING UP.  REMOVED AND REPLACED.
